# SDR DALA2023033002437

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694164) DURING INSPECTION FOUND CORROSION ON FWD SHIELD AT STA 767 - 787 R/H RBL 22 WL 158 IN AFT CARGO. REMOVED AND REPLACED WITH NEW SHIELD STA 767-787 RH RBL 22 IN AFT CARGO IAW B737 SRM 51-40-02-0G DRAWING # 146A0081 REV A.
